# SDR SWAA2020110928586

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,937 hours, 32,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR GIRT BAR, GIRT NEEDS REINSTALLED, TOO LONG.  RE SECURED L-2 DOOR GIRT BAR, IN REF TO MT 725-61-06.
